Change search
ReferencesLink to record
Permanent link

Direct link
Spectrum of certain Banach algebras and $\overline\partial$-problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2007 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 90, no 1, 51-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 90, no 1, 51-58 p.
Keyword [en]
holomorphic functions, Banach algebras, corona problem, Shilov boundary
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-26547DOI: 10.4064/ap90-1-4OAI: diva2:272063
Available from: 2009-10-14 Created: 2009-10-14

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Carlsson, Linus
By organisation
Mathematics and Mathematical Statistics
In the same journal
Annales Polonici Mathematici
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 38 hits
ReferencesLink to record
Permanent link

Direct link